# SDR DALA2025022301386

- Difficulty date: February 20, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,141 hours, 30,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3144 DISC: DURING T/O AND LANDING EMERG OVHD AND DORR LIGHTS FLICKED CONSTANT ABOUT EVER 5-10 MIN IN CRUISE. REPEAT WRITE UP INFO ONLY. C/A: RESET CIDS PER A319 TSM 24-00-00. SYSTEM RETURN TO NORMAL. OKAY FOR SERVICE. (LP: 6742405)
